# SDR COMA0460104

- Difficulty date: February 3, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 17,150 hours, 16,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6003301039
- Condition: Cracked
- Location: Fuselage
- Part time: 17,150 hours, 16,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER FUSELAGE SKIN IS CRACKED AT NOSE LANDING GEAR CUTOUT AT FS 235 STR 26R CRACK IS 1.0 INCH LONG.  PERFORMED A MAJOR REPAIR BY CUTTING OUT DAMAGED AREA, FABBING REPAIR FILLER AND DOUBLERS FROM 2024T3.050, PO 29672/1, 2024T3.063, PO 32532 AND 2024T42.063, PO 15622/17.  PERFORMED LPI TO ENSURE CUTOUT WAS CRACK FREE, INSTALLED REPAIR PARTS.  ALL WORK DONE IAW BOMBARDIER INC REO 601R-53-11-048 REV B.
